MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ACCENT SR RF; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ACCENT SR RF; Pulse generator, permanent, implantable
Model Number PM1210
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for a follow-up.During the follow-up, the patient's pacemaker went into backup vvi mode during a cybersecurity update.The device was successfully restored to nominal settings, and the patient did not experience any consequences.

Brand Name
ACCENT SR RF
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24971190
Report Number2017865-2026-08429
Device Sequence Number16097315
Product Code NVZ
UDI-Device Identifier05414734502757
UDI-Public(01)05414734502757(10)4435359(17)150731
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Model NumberPM1210
Device Lot Number4435359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL
Patient Age86 YR
Patient SexMale